Jump to content
harmony22013

harmony22013: horror story feeling of fear

Recommended Posts

harmony22013

When i try to taper off, at about the three month mark the terrible feelings of irrational fear return. i have never made it past this point.  Has anyone else experienced this?

My diagnosis is bi polar 1, with psychotic features in the distant past. 

Also, i am on lamictal and 5  mg of lexapro

Share this post


Link to post
Songbird

Hi Harmony, welcome to SA.


It would be helpful if you could create a signature with your med history, including all drugs, doses and dates (starting and stopping).  You can edit your signature under your Account Settings.  See this topic for more info: Please put your withdrawal history in your signature

 

Many people find tapering off difficult, which is why this site exists.  We recommend very slow tapering here - see our topic: why taper by 10% of my dosage?

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...